# SDR MTNA100801

- Difficulty date: October 7, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N820FE
- Make and model: Cessna 208B
- Aircraft serial: 0111
- Aircraft time: 10,262 hours, 10,024 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 2622187126221872
- Condition: Binding
- Location: Spoiler
- Part time: 10,262 hours, 10,024 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERONS BINDING ON FINAL APPROACH AND AFTER LANDING.  TROUBLESHOT THE AILERON AND SPOILER SYSTEM.  FOUND BOTH SPOILER HINGES WORN AND BINDING, ALSO RIGHT AILERON INPUT ROD END CORRODED.  REMOVED AND REPLACED BOTH SPOILERS, HINGES, HINGE PINS AND AILERON INPUT ROD END IAW C-208 MAINTENANCE MANUAL CHAPTER 57-70-00.  THE SYSTEM TRAVEL AND RIG CHECKED GOOD.
